Cardiotoxicity associated with high-dose cyclophosphamide therapy.
Аннотация
The cardiac effects of chemotherapeutic regimens using high doses of cyclophosphamide (180 mg/kg over four days) were assessed in 32 patients with hematologic malignant neoplasms. Left ventricular systolic function, determined by the fractional shortening on echocardiogram, declined substantially five to 16 days after the initiation of cyclophosphamide therapy. Although pericardial effusion on echocardiogram occurred in 33% of the patients studied, ECG voltage decreased five to 14 days after beginning cyclophosphamide therapy even in those patients without pericardial effusion. Congestive heart failure was noted in nine patients (28%) within three weeks of cyclophosphamide administration. Six of these patients (19%) died of myocardial failure. Pericardial tamponade occurred in six patients (19%), including five who died of myocardial failure. Histopathologic and electron microscopic findings showed endothelial injury and a hemorrhagic myopericarditis. Cyclophosphamide in this high dose is associated with a toxic, often fatal, pericardiomyopathy. Depression of ECG voltage and systolic left ventricular function, though common, do not necessarily predict clinical cardiac deterioration.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.